# SDR SWAA981775

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EDDY CURRENT REVEALS CRACKED FWD SIDE OF BULKHEAD, LBL 5 WL 188.5.  REPAIRED PER BOEING SRM.
